| Model Number |
AT75166 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Rupture (1546); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction and a lot history review was performed.The device was returned for evaluation and investigation is confirmed for reported unraveled balloon material, frayed fiber, fiber disturbance, balloon rupture and peeled coating.A definitive root cause could not be determined.The device is labeled for single use.(b)(4).
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model at75166 pta dilatation catheter allegedly experienced balloon rupture, frayed fibers, peeled coating, fiber disturbance and unraveled balloon.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.